Home

 

Recent Issues

Volume 48

1

2

3

 

Volume 47

1

2

3

4

Volume 46

1

2

3

4

Volume 45

1&2

3

4

Volume 44

1

2

3

4

Past Issues

 

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

 

 

 

 

 

 

 

 

 

Vietnam Journal of Mathematics 39:4 (2011) 391-404

 

An Algorithm for Solving Quadratic Fractional Program

with Linear Homogeneous Constraints

Archana Khurana1 and S. R. Arora2

 

1University School of Basic and Applied Sciences, Guru Gobind Singh Indraprastha

University, Dwarka, Sector-16C, Delhi-110075, India

2Department of Mathematics, Hans Raj College, University of Delhi,Delhi-110007, India

 

Abstract. This paper presents an algorithm for solving a quadratic fractional program when some of its constraints are homogeneous. Using these homogeneous constraints a transformation matrix T is constructed. With the help of this matrix T, the given problem is transformed into another quadratic fractional program with fewer constraints. A relationship between the original problem and the transformed problem is also established which ensures that the solution of the original problem can be obtained from the transformed problem. The algorithm finds out the global optimal basic feasible solution of the quadratic fractional program and is illustrated with the help of a numerical example.

2000 Mathematics Subject Classification: 90C20, 90C32.

Keywords:  Quadratic fractional program, homogeneous constraints, transformed matrix.

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013